In mid January 2016, I was scheduled to receive yellow fever, typhoid and Hepatitis A vaccinations for my oversea trip. I received a box of malaria tablet to be taken for 50 days. I need to take it two days prior to the trip, during and four weeks after that. The nurse has shared useful tips for the trips and she warned me on the possible side effects of the jabs.
I walk around the campus after that, enjoying the view.
Spring is in the air. This is the only time you can see daffodils coming out from the ground. They will hibernate after 2-3 months afterwards. The bulb will remain underground until the next winter/spring.By the time my husband picked me from the campus, 30 minutes after that, I started to have stiff neck, headache, feel nausea and I just need to lie down. It was the side effects of the jabs that I received. Luckily I had my recent tetanus shot while I am pregnant with Nazmi. So I didnt have to take another tetanus shot or else, I will also suffer with a painful arm and swelling where the jab was given (as my classmates!) on top of the side effects I am having.